# SDR CALA2014090392058

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 72,516 hours, 26,413 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CENTER HYDRAULIC PRESSURE EICAS ALERT.  HYDRAULIC PUMP LEAKING FLUID, CREW POWERED DOWN SYSTEM AND CONT.  EMERGENCY DECLARED DURING ARRIVAL PHASE.  LAND WITHOUT INCIDENT  FOUND LINE FROM C2 PUMP TO CASE DRAIN FILTER LEAKING.  TIGHTENED LINE, LEAK CHECK OF C2 PUMP NOW GOOD
